# SDR UPS02437676

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R1 DOOR LOWER HINGE CUTOUT FOUND CRACKED.  DOOR HINGE CUTOUT SKIN REPAIRED SRM 52-10-02 FIG 12.
